# SDR ASAA2017103122371

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 35,670 hours, 10,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233001,  EMERGENCY LIGHT SWITCH OPS CHECKED AND BATTERY PACKS  FUNCTIONAL CHECKED, R1 DOOR EMERGENCY EXIT SIGN AND R1 FUSELAGE LIGHT FAILED A BATTERY PACK CAPACITY CHECK.  ACFT GROUNDED.  REPLACED THE BATTERY PACK, M1674 IAW AMM 33-51-06-960-805, OPS CHECKED NORMAL.
